Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Perverse sheaves and finite-dimensional algebras

Author: K. Vilonen
Journal: Trans. Amer. Math. Soc. 341 (1994), 665-676
MSC: Primary 16D90; Secondary 18E99
MathSciNet review: 1135104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study finite dimensional algebras which arise from categories of perverse sheaves on complex algebraic varieties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16D90, 18E99

Retrieve articles in all journals with MSC: 16D90, 18E99

Additional Information

PII: S 0002-9947(1994)1135104-3
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia